# SDR UPS96421693

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, AFT CARGO COMP FOUND CRACK IN FRAME INNER FLANGE BS 1500, S-40RT.  STOP DRILLED CRACK AND REPAIRED FRAME INNER FLANGE ACC SRM 53-10-04 FIG 66.
